# SDR CALA2025100909837

- Difficulty date: October 4, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751025
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, STRINGER 26L BETWEEN BS 500F -  500G BAFFLE IS CORRODED ON UPPER FLANGE.   AFTER INVESTIGATION,  DAMAGED AREA AT WAS CONCLUDED THAT THE MATERIAL IS FOUND TO BE 100% OUT OF LIMITS DUE TO EVIDENT EXPOLATION IAW SRM 53-00-53-1A-2, FIG 103.  LOCATED AND DRILLED A NEW BAFFLE IAW SRM 51-40-05, INSTALLED THE NEW BAFFLE IAW SRM 51-40-02 & BAC DWG 143A7505 REV -.
